# SDR REXA2022050200304

- Difficulty date: April 27, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 33,861 hours, 23,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3180581
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIP ON FWD SIDE OF SUPPORT ANGLE AT DD7A IS CORRODED LOCATED ,DRILLED AND INSTALLED NEW PAX DOOR CLIP P/N 601R318058-1 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
